# SDR UHLA2014100800678

- Difficulty date: October 8, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 28,320 hours, 17,437 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL350, AUTOPILOT/THROTTLES DISCONNECTED, MULTIPLE FAILURES ON EICAS. RAN QRH FOR AVNX MAU 3A FAIL.  DIVERTED AND DECLARED EMERGENCY, WHICH RESULTED IN A NORMAL LANDING.  AFTER LANDING, LG NO DISPATCH, ADS 3 FAIL, AND MULTIPLE FLIGHT CONTROL AMBER EICAS MESSAGES APPEARED.  INTERROGATED CMC, FOUND FAULT CODE 45452147 CMC FOR MAU 3 FAULTS.  CYCLED CIRCUIT BREAKERS FOR MAU 3 POWER IAW FIM 45-45-00-810-943-A. FAULT REMOVED.
